Show simple item record

dc.contributor.authorBarlak, Selçuk
dc.contributor.authorSzabo, Gabor
dc.date.accessioned2017-11-16T00:02:17Z
dc.date.available2017-11-16T00:02:17Z
dc.date.issued2016-12
dc.identifier.citationBarlak , S & Szabo , G 2016 , ' Sequentially split ∗-homomorphisms between C*-algebras ' , International Journal of Mathematics , vol. 27 , no. 13 , 1650105 . https://doi.org/10.1142/S0129167X16501056en
dc.identifier.issn0129-167X
dc.identifier.otherPURE: 72200327
dc.identifier.otherPURE UUID: 65bb4eef-3b4b-4641-a85a-30c404510018
dc.identifier.otherScopus: 84995790087
dc.identifier.urihttp://hdl.handle.net/2164/9607
dc.format.extent48
dc.language.isoeng
dc.relation.ispartofInternational Journal of Mathematicsen
dc.rightsElectronic version of an article published as International Journal of Mathematics Volume 27, Issue 13, 2016, 1650105 DOI: http://dx.doi.org/10.1142/S0129167X16501056 © copyright World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijmen
dc.subjectInclusions of C∗-algebrasen
dc.subjectclassification of C∗-algebrasen
dc.subjectclassification of C∗-dynamical systemsen
dc.subjectRokhlin propertyen
dc.subjectQA Mathematicsen
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subject.lccQAen
dc.titleSequentially split ∗-homomorphisms between C*-algebrasen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1142/S0129167X16501056
dc.date.embargoedUntil2017-11-15


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record